# SDR IPXA2M72350

- Difficulty date: February 26, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Ltwing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING FIXED L/E BEADED DOUBLER CRACKED 3 PLACES AT XFS587.     REPAIRED LT WING FIXED L/E BEADED DOUBLER AT XFS 587 REF EO MD11- 5730-42916-C.
